American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Izuru Mori and Kenta Ueyama. Ample group action on AS-regular algebras and noncommutative graded isolated singularities. Trans. Amer. Math. Soc. 368 (2016) 7359-7383.
Abstract, references, and article information   
View Article: PDF

[2] F. Abadie, M. Dokuchaev, R. Exel and J. J. Simón. Morita equivalence of partial group actions and globalization. Trans. Amer. Math. Soc. 368 (2016) 4957-4992.
Abstract, references, and article information   
View Article: PDF

[3] V. V. Bavula. Extensions of the Frobenius to the ring of differential operators on a polynomial algebra in prime characteristic. Trans. Amer. Math. Soc. 363 (2011) 417-437. MR 2719688.
Abstract, references, and article information   
View Article: PDF

[4] M. Dokuchaev, R. Exel and J. J. Simón. Globalization of twisted partial actions. Trans. Amer. Math. Soc. 362 (2010) 4137-4160. MR 2608399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Martin Lorenz. On the Cohen-Macaulay property of multiplicative invariants. Trans. Amer. Math. Soc. 358 (2006) 1605-1617. MR 2186988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Dokuchaev and R. Exel. Associativity of crossed products by partial actions, enveloping actions and partial representations. Trans. Amer. Math. Soc. 357 (2005) 1931-1952. MR 2115083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia